# SDR R61A201907100702

- Difficulty date: July 10, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 13,386 hours, 9,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION. PHOTOLUMINESCENT STRIP ON FLOOR IN FRONT OF COAT CLOSET DOES NOT LIGHT. R&R PHOTOLUMINESCENT STRIP IN FRONT OF COAT CLOSET IAW MM 33-50-0001.
